Journal article
On linearization coefficients of Jacobi polynomials



Publication Details
Authors:
Chaggara, H.; Koepf, W.
Publication year:
2010
Journal:
Applied Mathematics Letters
Pages range:
609-614
Volume number:
23
ISSN:
0893-9659

Abstract
This article deals with the problem of finding closed analytical formulae for generalized linearization coefficients for Jacobi polynomials. By considering some special cases, we obtain a reduction formula using for this purpose symbolic computation, in particular Zeilberger's and Petkovsek's algorithms. (C) 2010 Elsevier Ltd. All rights reserved.


Authors/Editors


Research Areas


Last updated on 2019-01-11 at 16:05